Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: In Pain

  1. #1
    SkinnyLeggs is offline New Member
    Join Date
    Apr 2002
    Location
    California
    Posts
    8

    Unhappy In Pain

    I started finish my first week of EQ @ 50mg ED and Test 50 @ 50 mg ED. And my ass is sore as hell from the injection both cheecks .
    My buddy said that soreness is normal with Test injection I am going back to Mex. And planning on buying some sustan 250, Deca , Dian he said I would have less pain with that stuff.
    I am 26 6,3 215 @ 4.9 % body fat im trying to build some mass on these leggs. If u have any sugestion about someting different let me know thanks.

  2. #2
    murph's Avatar
    murph is offline Member
    Join Date
    Apr 2002
    Posts
    699
    the sust is know to hurt aswell............and why are you injecting every day with EQ, and test?

  3. #3
    bortort's Avatar
    bortort is offline Associate Member
    Join Date
    Jan 2002
    Location
    Michigan
    Posts
    445
    Why are you making a pin cusion out of yourself ? no need to inj. either eod. Up the dose and shoot twice a week.

    Yes, sust250 will hurt also. Mixing it with deca seems to dull the pain a bit. and the dianabol tabs shouldn't hurt your butt either


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •